# SDR ASAA2014022407302

- Difficulty date: February 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Bs 1088-1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET CUTOUT IN APU BAY STRINGER IS CORRODED.  ACFT GROUNDED.  R & R STRINGER IAW SRM 51-40-02-0G-0.
